Journal of Symbolic Logic 72 (4):1379 - 1384 (2007)

Abstract
We prove constructively that, in order to derive the uniform continuity theorem for pointwise continuous mappings from a compact metric space into a metric space, it is necessary and sufficient to prove any of a number of equivalent conditions, such as that every pointwise continuous mapping of [0, 1] into R is bounded. The proofs are analytic, making no use of, for example, fan-theoretic ideas
Keywords No keywords specified (fix it)
Categories (categorize this paper)
DOI 10.2178/jsl/1203350793
Options
Edit this record
Mark as duplicate
Export citation
Find it on Scholar
Request removal from index
Revision history

Download options

PhilArchive copy


Upload a copy of this paper     Check publisher's policy     Papers currently archived: 69,066
External links

Setup an account with your affiliations in order to access resources via your University's proxy server
Configure custom proxy (use this if your affiliation does not provide a proxy)
Through your library

References found in this work BETA

Equivalents of the (Weak) Fan Theorem.Iris Loeb - 2005 - Annals of Pure and Applied Logic 132 (1):51-66.

Add more references

Citations of this work BETA

Constructive Mathematics.Douglas Bridges - 2008 - Stanford Encyclopedia of Philosophy.
Constructive Notions of Equicontinuity.Douglas S. Bridges - 2009 - Archive for Mathematical Logic 48 (5):437-448.
Glueing Continuous Functions Constructively.Douglas S. Bridges & Iris Loeb - 2010 - Archive for Mathematical Logic 49 (5):603-616.

View all 6 citations / Add more citations

Similar books and articles

Continuity and Nondiscontinuity in Constructive Mathematics.Hajime Ishihara - 1991 - Journal of Symbolic Logic 56 (4):1349-1354.
More About Uniform Upper Bounds on Ideals of Turing Degrees.Harold T. Hodes - 1983 - Journal of Symbolic Logic 48 (2):441-457.
Continuity Properties in Constructive Mathematics.Hajime Ishihara - 1992 - Journal of Symbolic Logic 57 (2):557-565.
A Normal Form Theorem for Lω 1p, with Applications.Douglas N. Hoover - 1982 - Journal of Symbolic Logic 47 (3):605 - 624.
A Constructive Formulation of Gleason's Theorem.Helen Billinge - 1997 - Journal of Philosophical Logic 26 (6):661-670.
Algebraic Aspects of Deduction Theorems.Janusz Czelakowski - 1985 - Studia Logica 44 (4):369 - 387.
A Theorem on $N$-Tuples Which is Equivalent to the Well-Ordering Theorem.H. Rubin & J. E. Rubin - 1967 - Notre Dame Journal of Formal Logic 8 (1-2):48-50.
The Weak König Lemma and Uniform Continuity.Josef Berger - 2008 - Journal of Symbolic Logic 73 (3):933-939.

Analytics

Added to PP index
2010-08-24

Total views
20 ( #554,919 of 2,498,777 )

Recent downloads (6 months)
2 ( #280,195 of 2,498,777 )

How can I increase my downloads?

Downloads

My notes